Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 5, Pages 279-283
http://dx.doi.org/10.1155/S0161171202007147

On the continuity of principal eigenvalues for boundary value problems with indefinite weight function with respect to radius of balls in N

Department of Mathematics, Faculty of Basic Sciences, Mazandaran University, Babolsar, Iran

Received 19 March 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghasem Alizadeh Afrouzi, “On the continuity of principal eigenvalues for boundary value problems with indefinite weight function with respect to radius of balls in ,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 5, pp. 279-283, 2002. https://doi.org/10.1155/S0161171202007147.